Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 218, Pages 262–265 (Mi tm962)  

This article is cited in 1 scientific paper (total in 1 paper)

An optimization problem for the Brunn–Minkowski inequality

F. M. Malyshev


Full text: PDF file (533 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 218, 257–260

Bibliographic databases:
UDC: 517
Received in February 1997

Citation: F. M. Malyshev, “An optimization problem for the Brunn–Minkowski inequality”, Analytic number theory and applications, Collection of papers. To Prof. Anatolii Alexeevich Karatsuba on occasion of his 60th birthday, Trudy Mat. Inst. Steklova, 218, Nauka, Moscow, 1997, 262–265; Proc. Steklov Inst. Math., 218 (1997), 257–260

Citation in format AMSBIB
\Bibitem{Mal97}
\by F.~M.~Malyshev
\paper An optimization problem for the Brunn--Minkowski inequality
\inbook Analytic number theory and applications
\bookinfo Collection of papers. To Prof. Anatolii Alexeevich Karatsuba on occasion of his 60th birthday
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 218
\pages 262--265
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1642393}
\zmath{https://zbmath.org/?q=an:0917.52007}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 218
\pages 257--260


Linking options:
  • http://mi.mathnet.ru/eng/tm962
  • http://mi.mathnet.ru/eng/tm/v218/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Dokazatelstva teoremy Brunna—Minkovskogo elementarnymi metodami”, Trudy mezhdunarodnoi konferentsii Klassicheskaya i sovremennaya geometriya, posvyaschennoi 100-letiyu so dnya rozhdeniya professora Vyacheslava Timofeevicha Bazyleva. Moskva, 2225 aprelya 2019 g. Chast 4, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 182, VINITI RAN, M., 2020, 70–94  mathnet  crossref
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:150
    Full text:75

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021